Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Nexplanon

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Nexplanon

    I got the Nexplanon inserted at the beginning of 2017, so I have had it for about 8 months. My period went away within one month of having it inserted. Since then I have had absolutely ZERO side effects. No mood swings, or cramping, the normal PMS type stuff had completely disappeared. A little more than two months ago my boyfriend and I got a little too drunk and had sex three times with one condom. Fast forward to a couple days ago and I am having cramping, raspberry colored discharge, constipation, and my breasts have gotten tender. I know that these things can be side effects of the Nexplanon, and also of normal periods. I'm worried because for almost 8 months I had no side effects at all and now all of a sudden I am experiencing them. Please let me know if you think I am overthinking this or if I should make an apt with my doc. Thanks in advance!

Womens Health orange logoGet The Newsletter

Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

Latest Posts in Our Forums

Collapse

Latest Topics in Our Forums

Collapse

Working...
X